# SDR DHL2007793027

- Difficulty date: December 12, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION NOTED ON BS 700 FRAME LOWER LIP BETWEEN STRINGERS 27R AND 28R FORWARD PIT.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED A DOUBLER REPAIR IAW SRM 53-10-4 FIGURE 13 AND 53-10-2 FIGURE 2.  HEAT TREATED TO T6 CONDITION IAW FAS0115 REV 11 AND ER 2-37153-801 REV A.
